MAUDE Adverse Event Report: MicroVention, Inc. HydroFrame Framing Coil; Device, Vascular, for Promoting Embolization

MicroVention, Inc. HydroFrame Framing Coil; Device, Vascular, for Promoting Embolization
Model Number 180723HFRM-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
HydroFrame Framing Coil
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50175943
Report Number2032493-2026-08135
Device Sequence Number8243088
Product Code KRD
UDI-Device Identifier00816777023780
UDI-Public(01)00816777023780(11)260116(17)301216(10)0001598612
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180723HFRM-V-A2
Device Lot Number0001598612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale